# SDR AALA991241

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 71-73
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF FLOOR SUPPORT FROM FRAME 71.5 TO 73.5 SUPPORT LEFT OUTBOARD OF CENTER.  REMOVED AND REPLACED FLOOR SUPPORT BEAM FROM FRAME 72-75 AS PER SRM 51-74.  (M)
